MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION ASV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION ASV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number FRX1130S14
Medical Device Problem Codes Overheating of Device (1437); Arcing (2583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to a thermal product malfunction.The manufacturer received information alleging overheating or arcing.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.During the technician's repair, the technician noticed overheating or arcing at the power supply connection.The technician reported the device was destroyed.Should additional relevant information become available, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
In previously submitted report, fda product code, common device name, remedial action init (rfb), recall (z) number (rfb) was incorrect.In this report, after reviewing information, fda product code, common device name, remedial action init (rfb), recall (z) number (rfb) has been updated and corrected.

Brand Name
DREAMSTATION ASV
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key21938004
Report Number2518422-2025-104923
Device Sequence Number12735826
Product Code MNS
UDI-Device Identifier00606959426450
UDI-Public(01)00606959426450
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFRX1130S14
Device Catalogue NumberFRX1130S14
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown